• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

the side effects

A

anastasia

Well-known member
Joined
Mar 26, 2009
Messages
90
so, been on fluoxetine for 5 days now and really feeling it's effects. i've been on them twice before and had no issues other than a few days of sleepiness and suicidle thoughts. this time it's worse.

i can't sleep - hence up at midnight
i almost fainted 3 times during my karate class to the point where i couldn't do any of it cos when i stood up i fell over
i've been restless all day but not found anything i want to do
i've had a headache for 2 days
not eating cos not hungry
first big mood swing set in today - i like being hyper it's preferable to suicidal i suppose
and i've felt sick whenever i'm near food

great.

why such a difference this time around?
 
T

Twylight

Guest
Hmm, I wouldnt take it for much longer
I would seek medical help
There's lots of other anti-psychotics you could try
 
invise

invise

Well-known member
Joined
Dec 11, 2008
Messages
192
Location
Aberdeen
Heya,

I started taking it about 2 months ago. I felt the same to start with. it was terrible. After about a week though the side affects started to calm down. I dont think they're helping me mentally, but if there not too bad stick with it a bit. On the other hand though if they're unbarable dont think twice about seeing the doc, thats what they're for. were all different. Good luck.
 
A

anastasia

Well-known member
Joined
Mar 26, 2009
Messages
90
i've only been on them for 5 days now. i've took them before and they did work for me. if, when i go back the dr, it's still an issue i'll mention it to them.
 
invise

invise

Well-known member
Joined
Dec 11, 2008
Messages
192
Location
Aberdeen
One thing I forgot to mention that my doc said, i think it helped. Take them before you go to bed, that way you sleep through any effects. They take a while to kick in, so plenty time to get to sleep.

Hope it works out good.
 
A

anastasia

Well-known member
Joined
Mar 26, 2009
Messages
90
that's a thought. i always thought you should take them in the morning? That's what i was told anyway though i was going to sleep in the morning....
 
invise

invise

Well-known member
Joined
Dec 11, 2008
Messages
192
Location
Aberdeen
I believe they stay in you for 3 days, so as long as you take at a consistent time every day its not a problem. Thats the advice i got from doc a few weeks ago.He also said not to worry about changing the time you take your dosage til the evening, it'll be fine. I've been ok anyway.
 
A

anastasia

Well-known member
Joined
Mar 26, 2009
Messages
90
i think i'll just keep taking it with breakfast and see what happens. as long as i dont pass out at work it's fine.
 
Top